# SDR TSAA9953287

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 749
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT BS 749 AT STRINGER 17L.  VERIFIED CRACK AND CRACK ENDS USING HIGH FREQUENCY EDDY CURRENT.  REPAIRED PER SRM 53-30-3 PAGE 25.  AIRCRAFT RETURNED TO SERVICE.  (M)
